# SDR R61A2024061700275

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 36,919 hours, 23,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - "FWD PAX DOOR CUTOUT HAS CORROSION ON THE LOWER BEAM AT AND ADJACENT TO FORE AND AFT GIRT BAR FITTING CUTOUT AS MARKED.  REMOVED AND REPLACED FWD PAX DOOR LOWER BEAM."
